# SDR TSAA1026011

- Difficulty date: June 14, 2010
- Submitted: June 15, 2010
- Operation: Air carrier
- Aircraft: N826AL
- Make and model: Boeing 737282C
- Aircraft serial: 23051
- Aircraft time: 55,314 hours, 64,107 cycles
- Engine: Pwa JT8D9A
- System (JASC): 2460 · DC Power Distribution System
- Part: Relay
- Part number: 912522C7C4001
- Condition: Failed
- Location: Transfer Buss
- Stage of operation: CL
- How discovered: O
- Nature of condition: H
- Precautionary procedure: O

## Discrepancy

NON-ETOPS CARGO FLIGHT 16.  DURING CLIMB THE ACFT EXPERIENCED A NR2 BUS POWER FAILURE CAUSING THE LOSS OF USE OF ALL INSTRUMENTS AND SYS POWERED BY THE NR 2 BUS.  CREW ACCOMPLISHED APPROPRIATE CHECK LISTS LANDED WITHOUT FURTHER INCIDENT.  MX R & R THE NR2 TRANSFER BUS RELAY IAW AMM 24-21-0 AND WDM 24-24-01.  FUNCTION TESTED SATISFACTORY AND RETURNED THE ACFT TO SERVICE.
